Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The collocation method for first-kind boundary integral equations on polygonal regions

Author: Yi Yan
Journal: Math. Comp. 54 (1990), 139-154
MSC: Primary 65N35; Secondary 65R20
MathSciNet review: 995213
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the collocation method for first-kind boundary integral equations, by using piecewise constant trial functions with uniform mesh, is shown to be equivalent to a projection method for second-kind Fredholm equations. In a certain sense this projection is an interpolation projection. By introducing this technique of analysis, we particularly consider the case of polygonal boundaries. We give asymptotic error estimates in $ {L_2}$ norm on the boundaries, and some superconvergence results for the single layer potential.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N35, 65R20

Retrieve articles in all journals with MSC: 65N35, 65R20

Additional Information

Keywords: Collocation method, first-kind boundary integral equations, polygonal regions
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society